MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. CR TIBIAL INSERT SZ4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number CR TIBIAL INSERT SZ4, 11MM
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation a 62 y/o male patient had a left knee replacement (b)(6) 2009.Approximately 12 years and 2 months after the initial procedure the patient had a left knee revision on 28 feb 2022 due to a failed total knee arthroplasty.Revision op report rec'd on 23 apr 2023: poly was worn within the patella.There was moderate pitting but considered normal.No total destruction noted.No evidence of loosening.Noted to be a large cyst behind the femur.Sterile dressing was applied.The patient was awakened and taken to recovery room in good condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: 1503366, 200-02-35 - three peg patella 35mm.1569246, 204-04-44 - trapezoid tibial tray sz 4f/4t.1155616, 232-02-04 - optetrak asy, cr porous femoral, sz 4, left.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04897.The following sections were updated: g1, h6.The following sections were corrected: b1, b2, d6a, g1, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, and/or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16984737
Report Number1038671-2023-01083
Device Sequence Number17860372
Product Code JWH
UDI-Device Identifier10885862040305
UDI-Public10885862040305
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2012
Device Model NumberCR TIBIAL INSERT SZ4, 11MM
Device Catalogue Number200-24-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2023
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale